# SDR COMA0560155

- Difficulty date: March 2, 2005
- Submitted: March 7, 2005
- Operation: Air carrier
- Aircraft: N716CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7250
- Aircraft time: 16,779 hours, 15,902 cycles
- System (JASC): 8097 · Engine Starting System Wiring
- Part: Connector
- Condition: Contaminated
- Location: Starter
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5747 NO STARTER CUTOUT MESSAGE.  CLEANED OIL FROM STARTER WIRING CONNECTOR.
